# SDR COMA2011051770020

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 20,004 hours, 14,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341703
- Condition: Corroded
- Location: Fuselage
- Part time: 20,004 hours, 14,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 280.00 PILOTS BULKHEAD IS CORRODED NEAR FLOOR LEVEL.  REPLACED BULKHEAD WEB IAW SRM 53-11-10-201-003 REPAIR "B".
